# SDR VNAA2019053111001

- Difficulty date: May 31, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 21,067 hours, 15,822 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NWS CAUTION MSG IN FLT.  NO EMER DECLARED.  CREW CW SYSTEM RESET AND PROBLEM DID NOT RE OCCUR.  NO MDC CODES PULLED AND NO FORMS FILLED OUT.
